# SDR CALA2025052104892

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209400400
- Part serial: NA
- Condition: Corroded
- Location: Sta32571-33655
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT Y 512.5 AT FR 68-70 HAS CORROSION.  CABIN FLOOR SUPPORT Y512.5 AT FR68-70 RMVD + RPLCD IAW A320 SRM 51- 72-11-911-001 + 51-42-11/001.
